File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A generalized penalty function in Sparre Andersen risk models with surplus-dependent premium

TitleA generalized penalty function in Sparre Andersen risk models with surplus-dependent premium
Authors
KeywordsAbsolute ruin
Credit interest
Generalized penalty function
Gerber-Shiu function
Sparre Andersen model
Surplus-dependent premium rate
Threshold dividend strategy
Issue Date2011
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics And Economics, 2011, v. 48 n. 3, p. 384-397 How to Cite?
AbstractIn a general Sparre Andersen risk model with surplus-dependent premium income, the generalization of Gerber-Shiu function proposed by Cheung et al. (2010a) is studied. A general expression for such Gerber-Shiu function is derived, and it is shown that its determination reduces to the evaluation of a transition function which is independent of the penalty function. Properties of and explicit expressions for such a transition function are derived when the surplus process is subject to (i) constant premium; (ii) a threshold dividend strategy; or (iii) credit interest. Extension of the approach is discussed for an absolute ruin model with debit interest. © 2011 Elsevier B.V.
Persistent Identifierhttp://hdl.handle.net/10722/134718
ISSN
2015 Impact Factor: 1.378
2015 SCImago Journal Rankings: 1.000
ISI Accession Number ID
Funding AgencyGrant Number
Faculty of Science and the Department of Statistics and Actuarial Science at the University of Hong Kong
Funding Information:

The author would like to thank the anonymous referee for his/her useful comments and suggestions which improved the paper. Support for Eric C.K. Cheung from a start-up fund provided by the Faculty of Science and the Department of Statistics and Actuarial Science at the University of Hong Kong is also gratefully acknowledged.

References

 

DC FieldValueLanguage
dc.contributor.authorCheung, ECKen_HK
dc.date.accessioned2011-07-12T02:10:39Z-
dc.date.available2011-07-12T02:10:39Z-
dc.date.issued2011en_HK
dc.identifier.citationInsurance: Mathematics And Economics, 2011, v. 48 n. 3, p. 384-397en_HK
dc.identifier.issn0167-6687en_HK
dc.identifier.urihttp://hdl.handle.net/10722/134718-
dc.description.abstractIn a general Sparre Andersen risk model with surplus-dependent premium income, the generalization of Gerber-Shiu function proposed by Cheung et al. (2010a) is studied. A general expression for such Gerber-Shiu function is derived, and it is shown that its determination reduces to the evaluation of a transition function which is independent of the penalty function. Properties of and explicit expressions for such a transition function are derived when the surplus process is subject to (i) constant premium; (ii) a threshold dividend strategy; or (iii) credit interest. Extension of the approach is discussed for an absolute ruin model with debit interest. © 2011 Elsevier B.V.en_HK
dc.languageeng-
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/imeen_HK
dc.relation.ispartofInsurance: Mathematics and Economicsen_HK
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in Insurance: Mathematics and Economics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Insurance: Mathematics and Economics, 2011, v. 48 n. 3, p. 384-397. DOI: 10.1016/j.insmatheco.2011.01.006-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectAbsolute ruinen_HK
dc.subjectCredit interesten_HK
dc.subjectGeneralized penalty functionen_HK
dc.subjectGerber-Shiu functionen_HK
dc.subjectSparre Andersen modelen_HK
dc.subjectSurplus-dependent premium rateen_HK
dc.subjectThreshold dividend strategyen_HK
dc.titleA generalized penalty function in Sparre Andersen risk models with surplus-dependent premiumen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0167-6687&volume=48&issue=3&spage=384&epage=397&date=2011&atitle=A+generalized+penalty+function+in+Sparre+Andersen+risk+models+with+surplus-dependent+premium-
dc.identifier.emailCheung, ECK: eckc@hku.hken_HK
dc.identifier.authorityCheung, ECK=rp01423en_HK
dc.description.naturepostprint-
dc.identifier.doi10.1016/j.insmatheco.2011.01.006en_HK
dc.identifier.scopuseid_2-s2.0-79951556171en_HK
dc.identifier.hkuros185995-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-79951556171&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume48en_HK
dc.identifier.issue3en_HK
dc.identifier.spage384en_HK
dc.identifier.epage397en_HK
dc.identifier.eissn1873-5959-
dc.identifier.isiWOS:000289746000009-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridCheung, ECK=24461272100en_HK
dc.identifier.citeulike8740800-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats